Volume 17, Issue 6
Convergence Properties of a Modified BFGS Algorithm for Minimization with Armijo-Goldstein Steplengths

Nai Yang Deng & Zheng Feng Li

DOI:

J. Comp. Math., 17 (1999), pp. 645-652

Published online: 1999-12

Preview Full PDF 104 1138
Export citation
  • Abstract

This paper shows that the modified BFGS algorithm is globally and superlinearly convergent based on the Armijo-Goldstein line searches.

  • Keywords

BFGS methods Convergence Superlinear convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-645, author = {}, title = {Convergence Properties of a Modified BFGS Algorithm for Minimization with Armijo-Goldstein Steplengths}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {6}, pages = {645--652}, abstract = { This paper shows that the modified BFGS algorithm is globally and superlinearly convergent based on the Armijo-Goldstein line searches. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9135.html} }
TY - JOUR T1 - Convergence Properties of a Modified BFGS Algorithm for Minimization with Armijo-Goldstein Steplengths JO - Journal of Computational Mathematics VL - 6 SP - 645 EP - 652 PY - 1999 DA - 1999/12 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9135.html KW - BFGS methods KW - Convergence KW - Superlinear convergence AB - This paper shows that the modified BFGS algorithm is globally and superlinearly convergent based on the Armijo-Goldstein line searches.
Nai Yang Deng & Zheng Feng Li. (1970). Convergence Properties of a Modified BFGS Algorithm for Minimization with Armijo-Goldstein Steplengths. Journal of Computational Mathematics. 17 (6). 645-652. doi:
Copy to clipboard
The citation has been copied to your clipboard